# SDR QMLA2024061020061

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N895CR
- Make and model: Pilats PC1247
- Aircraft serial: 831
- Aircraft time: 7,970 hours, 8,384 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF THE GEAR DID NOT RETRACT SO THE FLIGHT WAS ABORTED AFTER FINDING THE CIRCUIT BREAKER WAS OUT. MAINTENANCE FOUND THAT THE HYD. CTR (NON ESSENTIAL BUS) POPPED. RESET CIRCUIT BREAKER, NO DEFECTS NOTED.
